A member asked:

I took a overdose 36 tramadol a week and a half ago. ecg was ok day after but pulse 103. last 4 days lightheaded & pulse between 90-105 is it related?

A doctor has provided 1 answer
Dr. David Feig answered

Specializes in Family Medicine

Possibly: tramadol binds to opoid receptors as well as serotonin and nor-epinephrine receptors. Some of this would depend on how long you have been taking tramadol. But pulse between 90-105 is generally still normal. The light headed sensation could be related to some withdrawal symptoms. It should pass soon if you are completely off the tramadol.

Answered 1/7/2015

3.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question